How diuretics cause hypokalemia?

Answer this question

  • How diuretics cause hypokalemia?


Diuretics are medications commonly used to treat high blood pressure. A side effect of some diuretics is low potassium.
Read more
Positive: 92 %
Thiazide diuretics also increase calcium reabsorption at the distal ... There are several mechanisms by which thiazide diuretics cause hypokalemia ...
Read more
Positive: 89 %

More resources

Care guide for Hypokalemia possible causes, signs and symptoms, standard treatment options and means of care and support.
Read more
Positive: 92 %
Low potassium can occur for many reasons. Use of water pills (diuretics), diarrhea, and chronic laxative abuse are the most common causes of low potassium ...
Read more
Positive: 87 %
This topic will review the major causes of hypokalemia. ... Loop diuretics: Maximum effective dose and major side effects; Obesity in adults: Dietary therapy;
Read more
Positive: 73 %
Thiazide-induced hypokalemia, ... the mechanisms by which thiazides lower blood pressure and cause adverse ... > PubMed Central ...
Read more
Positive: 50 %

Show more results

Login to your account
Create new account